Estimasi Reproduction Number Model Matematika Penyebaran Malaria di Sumba Tengah, Indonesia

Ervin Mawo Banni, Maria A Kleden, Maria Lobo, Meksianis Zadrak Ndii

Abstract


Malaria is transmitted via a bite of mosquitoes and it is dangerous if it is not properly treated. Mathematical modeling can be formulated to understand the disease transmission dynamics. In this paper, a mathematical model with an awareness program has been formulated and the reproduction number has been estimated against the data from Weeluri Health Center, Mamboro District, Central Sumba. The calculation showed that the reproduction number is R0 = 1.2562. Results showed that if the efficacy of the awareness program is lower than 20%, the reproduction number is still above unity. If the efficacy of the awareness program is higher than 20%, the reproduction number is lower than unity. This implies that the efficacy of awareness programs is the key to the success of Malaria eradication.


Keywords


Mathematical Model; Malaria; Reproduction Number

Full Text:

PDF [Indonesia]

References


Kemenkes-RI, Profil Kesehatan Indonesia tahun 2015. Jakarta: Ditjen P2P, Kemenkes RI, 2016.

M. Z. Ndii, Pemodelan Matematika Dinamika Populasi Dan Penyebaran Penyakit Teori, Aplikasi, Dan Numerik. Deepublish, 2018.

Fatmawati dan H. Tasman, “An optimal control strategy to reduce the spread of malaria resistance,” Mathematical Biosciences, vol. 262, hal. 73–79, 2015.

B. D. Handari, F. Vitra, R. Ahya, T. Nadya S., dan D. Aldila, “Optimal control in a malaria model: intervention of fumigation and bed nets,” Advances in Difference Equations, vol. 2019, no. 1, hal. 497, 2019.

D. Aldila, “Understanding the effects of vector-bias in the success of biolarvicides interventions for malaria prevention,” AIP Conference Proceedings, vol. 2264, no. 1, hal. 20010, 2020.

S. O. S. P. Ahaya, E. Rahmi, dan N. Nurwan, “Analisis dinamik model SVEIR pada penyebaran penyakit campak,” Jambura Journal of Biomathematics, vol. 1, no. 2, hal. 57–64, 2020.

A. F. D. Hubu, N. Achmad, dan N. Nurwan, “Model matematika SMEIUR pada penyebaran penyakit campak dengan faktor pengobatan,” Jambura Journal of Biomathematics, vol. 1, no. 2, hal. 71–80, 2020.

R. Resmawan, “Efektifitas vaksinasi dan pengasapan pada model epidemik transmisi penyakit malaria,” Jambura Journal of Mathematics, vol. 1, no. 1, hal. 25–35, 2019.

R. Resmawan dan L. Yahya, “Sensitivity analysis of mathematical model of coronavirus disease (COVID-19) transmission,” Cauchy, vol. 6, no. 2, hal. 91-99, 2020.

M. Z. Ndii, P. Hadisoemarto, D. Agustian, dan A. K. Supriatna, “An analysis of Covid-19 transmission in Indonesia and Saudi Arabia, ”Communication in Biomathematical Sciences, vol. 3, no. 1, hal. 19–27, 2020.




DOI: https://doi.org/10.34312/jjbm.v2i1.9971

Copyright (c) 2021 E.M. Banni, M.A. Kleden, M. Lobo, M.Z. Ndii

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.



                          EDITORIAL OFFICE OF JAMBURA JOURNAL OF BIOMATHEMATICS

 Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo
Jl. Prof. Dr. Ing. B. J. Habibie, Moutong, Tilongkabila, Kabupaten Bone Bolango 96119, Gorontalo, Indonesia
 Email: editorial.jjbm@ung.ac.id
 +6281356190818 (Call/SMS/WA)
 Jambura Journal of Biomathematics (JJBM) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.  Powered by Public Knowledge Project OJS.